Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

High blood pressure,delayed menstruation,primolut n,meprate.Side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
having one 10mg meprate tab. once in a month

causes any side effects i am 43 years old iused primolut n from XXXXXXX for 4 months sometimes ihave high blood preesure these days for delaying periods can i take meprate or levetto tab is it safe only for one month my doc. advised me for 3 months
Posted Fri, 4 May 2012 in Women's Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing to us.

You have provided with good information but I would like to know a few more things as this would help me in suggesting you better.

I believe the more information a person gives the better is the doctor's reply and thus satisfaction.

Hence please answer the following:
1) Why were you using primolut N?
2) When did you stop taking Primolut N?
3) Are you having regular periods?
4) When did you have your periods last time?
5) By how many days do you want to delay your periods?
6) You are not taking any treatment for hypertension. What are your latest Blood Pressure records?
7)Has someone prescribed you to take meprate or levetto? For which problem?

Awaiting an early response.
Above answer was peer-reviewed by
Follow-up: High blood pressure,delayed menstruation,primolut n,meprate.Side effects? 25 hours later
last year from XXXXXXX ihad periods after 15 days then doc.prescribed me primolute n for 6 months but my homeopathic doc. said to stop me after 4 months.2 months were fine then spotting started for 8 days after completed periods. iwent to doc. and she sugested me for usg. and there was infection itake antibiotics .iam fine now.doc prescribed me for delaying perids primolute n for 10 days. my fried gyne in chenni ....ialso asked her then she told me meprate for 10 days and femilone for 3 months. at first my bp. was low but rare .and last month bp. was high. once but now it is normal. i am also taking thyroid my last periods was 1st aug. and then 27th aug. no spotting from 1 month.
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for writing again.

Now that you are not having any spotting for last one month and you do not want to delay your periods, it is best to get yourself investigated thoroughly for the cause of irregular spotting like ultrasound scan, blood hormone levels, physical examination, pap smear, vaginal swab, etc.

After finding out the cause then only it is best to start the proper treatment under the guidance of your gynecologist.

Wishing you an early recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor